×

Found 2,498 Documents (Results 1–100)

100
MathJax

Methods for solving problems on thermal conductivity of multilayer media in the presence of heat sources. (English. Russian original) Zbl 07621837

J. Math. Sci., New York 267, No. 6, 671-676 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 172, 3-8 (2019).
MSC:  34B05 34B60 80A20
PDF BibTeX XML Cite
Full Text: DOI

On a connection problem for the generalized hypergeometric equation. (English) Zbl 07533055

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 263-284 (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Operator-norm resolvent asymptotic analysis of continuous media with high-contrast inclusions. (English. Russian original) Zbl 07518124

Math. Notes 111, No. 3, 373-387 (2022); translation from Mat. Zametki 111, No. 3, 375-392 (2022).
MSC:  47Axx 35Pxx 35Jxx
PDF BibTeX XML Cite
Full Text: DOI arXiv

Completeness and minimality of eigenfunctions and associated functions of ordinary differential operators. (English) Zbl 07523177

de Snoo, H. S. V. (ed.) et al., Contributions to mathematics and statistics. Essays in honor of Seppo Hassi. Vaasa: University of Vaasa, School of Technology and Innovation. Acta Wasaensia 462, 141-151 (2021).
PDF BibTeX XML Cite

Conditions for the existence of basic solutions of linear multivalued differential equations. (English. Ukrainian original) Zbl 07441690

Ukr. Math. J. 73, No. 5, 758-783 (2021); translation from Ukr. Mat. Zh. 73, No. 5, 651-673 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On eigenproblem for inverted harmonic oscillators. (English) Zbl 1484.34073

Banaszak, Grzegorz (ed.) et al., Arithmetic methods in mathematical physics and biology II. Proceedings of the 2nd international conference, Będlewo, Poland, August 5–11, 2018. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 124, 61-73 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Canonical almost geodesic mappings of the first type of spaces with affine connection onto generalized \(2\)-Ricci-symmetric spaces. (English) Zbl 1476.53038

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 22nd international conference on geometry, integrability and quantization, Varna, Bulgaria, June 8–13, 2020. Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 22, 78-87 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Lyapunov exponents of the radii of inscribed and circumscribed spheres of solutions of time-invariant linear differential equations with the Hukuhara derivative. (English. Russian original) Zbl 1469.34005

Differ. Equ. 57, No. 4, 553-557 (2021); translation from Differ. Uravn. 57, No. 4, 572-576 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Damping problem for a neutral control system with delay. (English. Russian original) Zbl 1482.34183

Dokl. Math. 101, No. 1, 68-70 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 490, 81-84 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Stability of a spring-mass system with generalized piecewise constant argument. (English) Zbl 1490.70050

Baigent, Steve (ed.) et al., Progress on difference equations and discrete dynamical systems. ICDEA 25, London, UK, June 24–28, 2019. Proceedings of the 25th international conference on difference equations and applications. Cham: Springer. Springer Proc. Math. Stat. 341, 213-229 (2020).
MSC:  70J25 34K20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software